Zeev Ditzian, Professor of Mathematics
Publications: Research Articles 1970-1979

[21] Z. Ditzian, Inversion of a class of convolution transforms of generalized functions, Canacd Math. Bull. 13 (1970), 18 1-185.

[22] Z. Ditzian, Summability of Hermite polynomials expansion of generalized functions, Proc. Cambridge Phil. Soc. 68 (1970), 129-139.

[23] Z. Ditzian, Laplace transform of function satisfying Lipschitz conditions, Compositio Math. 22 (1970), 29-38.

[24] Z. Ditzian, Note on Hille's exponential formula, Proc. Amer. Math. Soc. 25 (1970), 35 1-352.

[25] Z. Ditzian, Inversion of Weierstrass transformation of generalized functions, J. Math. AnaL Appl 32 1970), 644-650.

[26] Z. Ditzian, On some space of generalized functions, Math. Japon. 15 (1970), 29-31.

[27] Z. Ditzian, Exponential formulae for semi-group of operators in terms of the resolvent, Israel J. Math. 9 (1971), 541-553.

[28] Z. Ditzian, The rate of convergence of exponential formula, Bul. Inst. Politehn. Iasi 17 (21) (1971), 75-81.

[29] Z. Ditzian, Representation theorems for the Weierstrass transform, Austral. J. Math. 14 (1972), 91-104.

[30] Z. Ditzian, On representation of functions as convolution transfonns, Ann. Mat. Pura Appl. 92 (1972), 95-106.

[31] Z. Ditzian, Saturation class for inversion of convolution transforms, Proceedings of the conference "On constructive function theory, Budapest", (1972), 121-130.

[32] Z. Ditzian and C.P. May, Saturation classes for exponential formulae of semigroups of operators,Proc. Conference Approx. Theory, Edmonton, Birkhauser-Verlag (1973), 83-100.

[33] Z. Ditzian, Saturation classes for sequences of convolution operators with limited oscillation, Israel J. Math. 17 (1974), 3 15-324.

[34] Z. Ditzian and G. Freud, Linear approximation processes with limited oscillation, J. Approx. Theory 12 (1974), 23-31.

[35] Z. Ditzian, Some remarks on inequalities of Landau and Kolmogorov, Aequationes Math. 12 (1975), 145-151.

[36] Z. Ditzian, Convergences of sequences of linear positive operators remarks and applications, J. Approx. Theory 14 (1975), 296-301.

[37] Z. Ditzian, Inverse theorems for functions in Lp and other spaces, Proc. Amer. Math. Soc. 54 (1976), 80-82.

[38] Z. Ditzian and C.P. May, A saturation result for combinations of Bernstein polynomials, Tohoku Math. J. 28 (1976), 347-356.

[39] Z. Ditzian, Note on Hille's question, Aequationes Math. 15 (1977), 143-144.

[40] Z. Ditzian and C.P. May, Lp saturation and inverse theorems for modified Bernstein polynomials, Indiana University Math. Journal 25 (1976), 733-751.

[41] Z. Ditzian, On saturation theory, Approximation Theory II (1976), Academic Press, 341-345.

[42] Z. Ditzian, Positive convolution operators and Lipschitz classes, Applicable Analysis 5 (1976), 217-226.

[43] Z. Ditzian, A note on a problem by H.S. Shapiro, Analysis Mathematica 3 (1977), 4549.

[44] Z. Ditzian, On global inverse theorems of Szasz and Baskakov operators, Canad. J. Math. 31 (1979), 255-263.

[45] Z. Ditzian, A global inverse theorem for combinations of Bernstein polynomials, J. Approx. Theory, (1979), 277-292.

[46] Z. Ditzian, Local saturation of modified Bernstein polynomials in k dimensions, Colloquia Mathematica Societatis Janos Bolai, Fourier Analysis and Approximation Theory, Budapest, Hungary, 291-305.